Volume 3, Issue 1 (May 2008)                   IJMSI 2008, 3(1): 77-86 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

A fuzzy production model with probabilistic resalable returns. IJMSI. 2008; 3 (1) :77-86
URL: http://ijmsi.ir/article-1-46-en.html
Abstract:  

In this paper, a fuzzy production inventory model with resalable returns has been analysed in an imprecise and uncertain environment by considering the cost and revenue parameters as trapezoidal fuzzy numbers. The main objective is to determine the optimal fuzzy production lotsize which maximizes the expected profit where the products leftout at the end of the period are salvaged and demands which are not met directly are lost. The modified graded mean integration epresentation method is used for defuzzification of fuzzy parameters of production lotsize and expected profit. An example is presented to illustrate the method applied in the model.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb